| Model Number |
ALLURA XPER FD10 OR TABLE |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service reloaded the ghost image and restored the system to working condition.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that the system failed to boot and the ippc module was not functioning on an allura xper fd10 or table.The clinical use of the system was outside of use.There was no reported patient or user harm.